MathSciNet Relay Station
MathSciNet bibliographic data
MR1109576 (92j:11025) 11D25
Kelly, John B. Two equal sums of three squares with equal products. Amer. Math. Monthly 98 (1991), no. 6, 527–529.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement